IMCS/Publications/BASM/Issues/BASM n.2(87), 2018/

Corrigendum to "The multiplicative Zagreb co-indices on two graph operators" Bul. Acad. Științe Repub. Mold. Mat., 2016, no. 2(81), 18-26

Authors: Ashish Kumar Upadhyay, Sayantan Maity, Sk Rabiul Islam


There is an error in the statement of Theorem 1 in the paper \cite{deldar}. We give the correct statement and proof of the theorem.

Indian Institute of Technology Patna
Department of Mathematics
Patna, India 801103
E-mail: , ,


Adobe PDF document0.08 Mb